# SDR USAA20090422SB062

- Difficulty date: April 19, 2009
- Submitted: April 22, 2009
- Operation: Air carrier
- Aircraft: N439US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24781
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 1012721
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BDL - MAINTENANCE REPORTED THE EMERGENCY EXIT SIGN ON ROW 11 LEFT AISLE IS BROKEN.  MAINTENANCE REPLACED THE AISLE EXIT SIGN ON ROW 11 LEFT.  OPERATIONAL CHECK GOOD.
